# SDR UIEA2018100902209

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,781 hours, 22,657 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OILTEMP INDICATOR BLANK IN CRUISE. INSPECTED CLEANED AND RE-SECURED C/P TO RIGHT ENGINE OIL TEMP INDICATOR IAW AMM 79-34-01. NO DEFECTS NOTED ENGINE RUN IAW AMM 71-00-00, ALL ENGINE PARAMETERS NORMAL.
